On the ergodic theorem in the Kozlov–Treshchev form for an operator semigroup

Authors

  • A. V. Korolev

Abstract

We study nonuniform ergodic averages of the Kozlov – Treshchev type for operator semigroups and obtain estimates for the corresponding maximal functions.

Published

25.05.2010

Issue

Section

Short communications

How to Cite

Korolev, A. V. “On the Ergodic Theorem in the Kozlov–Treshchev Form for an Operator Semigroup”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 5, May 2010, pp. 702–707, https://umj.imath.kiev.ua/index.php/umj/article/view/2901.